# SDR CA090402004

- Difficulty date: March 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 11,436 hours, 5,648 cycles
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CROSSOVER DUCT HAS RUPTURE AT EXPANSION BELLOWS ON OPPOSITE SIDE FROM FIRE WIRES.  PART IS TRACKED AS EXPEDABLE.
